:eek::eek:------------ANY INFORMANTION IS APPRECIATED!!!---------------
Currently, I am experiencing purple and red feet and legs. Last year, I was diagnoised with Guillain Barre Syndrome (gbs). I had a spinal tap, EMG, and been admitted to the hospital shortly after these events. I stayed for about a week and attended different types of therapys (physical, etc.). I apparently needed IMMUNEOGLOBULIN (IVIG), for 4 ds of treatment. The GBS lasted for 3 1/2 mo. and it spreaded up to my neck. It is under control and gone now.
BUT NOW... I was recently diagnoised with a diagnoises similair to GBS and it's is seeming to be post GBS. I cannot remember the name. I satyed in P.T. again and another EMG. But, it lasted only a month, didnt last long. Well, as long as i can remember my feet and legs have turned colors. But after this, my legs are always in pain or changing colors. If I might be on my feet for a period of time, they turn purple or red including my legs,and i get a BURING SENENATON throughout my legs/feet.
I went to my doctor and they just TOTALLY BLEW IT OFF! They told me to just not wear closed in shoes and wear flip flops, so I tried it out and it is STILL no better. I am sick of this feeling...I am to the point were shorts/skirts/capris etc, are out of the question, its embarrassing. I am demanding an answer, it is not going away. When my feet are not huring or turning colors, my (hair) follicles on my legs are purple. I AM DYING FOR AN ANSWER!!! I was trying on sandles @ the mall BUT TO DISCOVER THAT MY FEET WERE SOOOO SWOLLEN I COULDNT EVEN THE SHOES ON, NO MATTER HOW HARD I TRIED! It was embarrassing, and my feet were blood shot red! I am begging for anyyyy advice or help:(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?